<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

Robustness of Correlation Coefficient and Variance Ratio under Elliptical Symmetry

dc.contributor.authorJoarder, Anwar H.
dc.date.accessioned2026-10-25T04:59:38Z
dc.date.issued2013
dc.description.abstractParametric robustness of a statistic in a class of distributions implies that the distribution of the statistic is the same for any member of the class of distributions. The bivariate Wishart distribution, based on the class of bivariate elliptical distributions, involves three essential statistics, namely, two sample variances and the product moment correlation coefficient. The distribution of the product moment correlation coefficient is known to be robust in the class of bivariate elliptical distributions. In this paper, we prove that the distribution of the variance ratio is also robust in the class of bivariate elliptical distributions.
dc.identifier.citationJoarder, A. H. (2013). Robustness of Correlation Coefficient and Variance Ratio under Elliptical Symmetry. Bulletin of the Malaysian Mathematical Sciences Society, 36(2), 277–284.
dc.identifier.urihttps://repository.ulab.edu.bd/handle/123456789/1248
dc.language.isoen
dc.publisherMALAYSIAN MATHEMATICAL SCIENCES SOCIETY
dc.subjectBivariate distribution
dc.subjectcorrelation coefficient
dc.subjectvariance ratio
dc.subjectrobustness
dc.subjectelliptical distributions
dc.titleRobustness of Correlation Coefficient and Variance Ratio under Elliptical Symmetry
dc.typeArticle

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Robustness of correlation coefficient and variance ratio under elliptical symmetry.pdf
Size:
301.92 KB
Format:
Adobe Portable Document Format

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed to upon submission
Description: